# SDR AALA201911229014

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,910 hours, 4,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
